# SDR 05FDEA02660

- Difficulty date: August 25, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 40,759 hours, 26,000 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-5710-82121, WINGS-STRUCTURE- REPAIR OF CENTER SECTION LOWER SKIN CORROSION.  COMPLIED WITH EA 7-5710-82121 WINGS STRUCTURE REPAIR OF CENTER SECTION LOWER SKIN CORROSION THIS IS A  MAJOR REPAIR  RII:497236.
